# SDR 95ZZZX4584

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95207
- Make and model: Piper PA-28-140
- Aircraft serial: 2825842
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW190001
- Condition: Failed
- Location: Engine
- Part time: 1,311 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STEM CRACKED JUST BELOW HEAD OF VALVE.  THE HEAD OF THE VALVE FALLING INTO THE CYLINDER CAUSED MAJOR DAMAGE TO THAT CYLINDER.  SUBMITTER SUGGESTS DETONATION MAY HAVE BEEN A FACTOR.  NOTE:  AUTO FUEL WAS BEING USED.
